| Model Number |
IC-3893AE |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The catheter involved in the reported complaint will not be returned for investigation because the customer has disposed of it.Therefore, a physical investigation could not be performed, and the root cause could not be determined.
Event or Problem Description
During the insertion of the icy catheter (lot #unknown) for ivtm therapy into the patient's left femoral vein, the customer was unable to advance the catheter over the guidewire because the guidewire was kinked.The customer disposed of the catheter.Another icy catheter was successfully inserted into the right femoral vein without any issues.No patient injury was reported.